# SDR ASAA2024020148164

- Difficulty date: February 1, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,890 hours, 11,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920800
- Condition: Corroded
- Location: Frms 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN R/H FLOOR BEAM AT FR68, Y-1162.5 FOUND TO HAVE CORROSION. GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM WITH P/N: D5347218920800 ON MAIN CABIN AT FR68-FR69, Y-1162.5 IAW A320 SRM 51-72-11-001 AND SRM 51-42-11-001 REV 147.
